# SDR CA050707007

- Difficulty date: June 30, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,068 hours
- Engine: Garrtt TPE33110U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31037081
- Condition: Failed
- Location: Gearbix
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, WHEN TURNING THE LT ENGINE PROPELLER AFTER SHUTDOWN, NOTICED A GRINDING NOISE COMING FROM THE ENGINE.  AFTER INVESTIGATION, THE ENGINE GEARBOX WAS OPENED AND THE FWD COMPRESSOR BEARING WAS FOUND DAMAGED AND TO BE THE CAUSE OF THE NOISE AND FRICTION.  BEARING WAS REPLACED.  NOTE THAT THERE IS A LIFE LIMIT TO THIS BEARING AND THAT THE BEARING IN CAUSE HAD NOT REACHED ITS LIFE LIMIT.
